# SDR DALA2023010500083

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 15,979 hours, 7,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 EMERGENCY LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51 P/N=BR9471-4. NO FIX FOUND SEAT TRACK CONNECTOR DISCONNECTED. RECONNECTED CONNECTOR IAW AWM 33-51-07. OPS CHECK GOOD. (LP# 9848401)
